| Catalog Number |
K1061 SMN10445144 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) for the discordant phosphorus (phos) results obtained on the dimension vista instrument.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant phosphorus (phos) results.Headquarters support center (hsc) has reviewed the information provided as well as a review of instrument data.Based on review of calibration history, the customer calibrated phos using reagent lot 17291ac and used this calibration until (b)(6) 2018 when qc recovery was out of range high.The qc was run using flex sequence 104, well set 6;10;2.The issue was resolved by recalibrating phos using a new flex sequence 103 and well set 5;9;1.The discrepant patients were repeated and corrected reports were issued.After recalibration, the instrument is currently working as specified.No further action will be taken by hsc.No further evaluation of the device is required.
Event or Problem Description
Discordant depressed phosphorus (phos) results were obtained on multiple patient samples on the dimension vista 1500 instrument.The initial results were reported.One patient received treatment based on the discrepant result.The same patient samples were repeated after recalibration of the same flex reagent cartridge with an alternate flex well set higher results were obtained.Corrected reports were issued.There are no reports of patient intervention or adverse health consequences due to the discordant depressed phos results or due to patient treatment.